# SDR HNAA2022111100300

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 47,901 hours, 44,575 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER GEAR DOWN NOTED BURING PLASTIC SMELL ON FLIGHT DECK WITH MINOR SMELL NOTED IN CABIN.  RAN PACK 1 AND PACK 2 AND OPERATED FLAPS, TRIMS GUST LOCK, WINDSHIELD HEAT, LIGHTS AND RADIOS. FOUND OIL SMELL PRESENT WHILE ONLY OPERATING PACK 1.  PAC 1 CURRENTLY ON THE MEL.
